# SDR VNAA0706013

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 6,376 hours, 6,229 cycles
- Engine: Ge CF348C1
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A FLIGHT DIRECTOR FAILED IN TAKEOFF MODE DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED AND DEFERRED THE FLIGHT DIRECTOR TAKEOFF MODE PER MEL 22-10-02. MAINTENANCE OPS CHECKED THE TAKEOFF MODE FOR THE FLIGHT DIRECTOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 22-11-31-710-801-A01.  OPERATIONAL CHECKS GOOD AT THIS TIME, MEL CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
